# SDR DLM88981756

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: E/E Compt
- Component: 947F9453
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

ON T/O ROLL (115 KTS), LT AC BUS FAIL WITH AC CROSSTIE LOCK-OUT.  ABORTED T/O.  CHECKED LT AND RT CSD OIL SERV AND FILTER BUTTON FOUND LT ENG GEN CONT UNIT DIST FAULT ILLUM.  CHECKED LT GEN SYS DPCTS.  CKS OK INSP GEN LEADS ON LT ENG.  NO DEFECTS NOTED.  REPLACED LT GCU, RAN ENGS X-TIES AND GEN OPN NORMAL.
